| Dr. Aradhana dutt Jauhari |
| Designation: || Assistant Professor (Grade III) |
| Degree(s): || Ph.D. in Mathematics (M.J.P.Rohilkhand Uni.,India) |
| || |
Teaching Experience: 12 years
B.Tech. ,M.B.A. ,M.C.A. B.Sc. ,M.Sc.(Applied Maths),P.G.D.M.
- List of papers in journals: (Accepted / Published)
- Aradhana Dutt Jauhari :International Journal of Mathematics Research (On |Α,δ|k Factors of infinite series ) ISSN 0976-5840, Vol. 4 No.5,(2012) pp.577-585.
- Aradhana Dutt Jauhari: International journal of Scientific and Engineering Research(On |N, qn; δ n|k)Summability Factors of Infinite series(III) Vol.3,issue 6, june 2012 ISSN2229-5518.
- Aradhana Dutt Jauhari: IOSR Journal of Mathematics( A new theorem of productsummability of infinite series) ISSN:2278-5728 Vol.1, issue 5(July-Aug.2012) pp43-53
- Aradhana Dutt Jauhari and P. Sinha :International Journal of Contemporary Mathematical Sciences, ( An Inclusion relation of absolute summability)Int. J. Contemp. Math. Sciences, Vol. 5, 2010, no. 53, 2641 – 2646.
- Aradhana Dutt Jauhari and P. Sinha :International Journal of Contemporary Mathematical Sciences, (on|C, ?; δ n|k)Summability Factors of Infinite series.
- List of papers in Conferences: (Accepted / Published):· (1) Indian Science Congress 2009 held in Kerela.
(2) Indian Science Congress 2010 held in Chennai.
(3)SICHAM-2010 held in M.J.P.R.U. Bareilly.
(4) AFTAMAS-2010 held in M.J.P.R.U.
(5) Iternational Conference On History and Development of Mathematics , Held in ROHTAK , Nov. 21 to 24. 2012
- Paper presented is (A new theorem on double product summability of infinite series).
Awards & Honors
- National Scholarship winner from class 6th to Graduate level